# SDR HNAA2014010300651

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 62,793 hours, 70,293 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ECU FAILED AFTER TAKEOFF.  ACFT RETURNED TO,  NR 2 ECU FAILED AND WEATHER CONDITIONS TO BAD TO CONTINUE.
